# SDR DALA2024122311901

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stowage Box
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 TORN OVERHEAD STOWAGE BIN ROW 14CBA, 14DEF OVER-WING DITCHING STRAP BAG IN PASSENGER CABIN (2 EA). CORRECTIVE ACTION: REPLACED OVERHEAD STOWAGE BIN ROW 14CBA, 14DEF OVER-WING DITCHING STRAP BAG IN PASSENGER CABIN (2 EA) PER AMDS CARD 2560-2425. (0723834)
